Thunderstorm Wind, New Castle
- When
- August 22, 10:10 PM EST
- Where
- New Castle County, 0.69 mi N of Dunleith
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.730, -75.530
A tree was taken down by thunderstorm winds.
Severe thunderstorms formed in a hot and humid airmass ahead of a cold front.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Severe thunderstorms formed in a hot and humid airmass ahead of a cold front.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 22, 9:26 PM EST, 44 minutes earlier.
Area Forecast Discussion
National Weather Service Mount Holly NJ
1026 PM EDT Tue Aug 22 2017
.SYNOPSIS...
A cold front will move into our region late tonight and slowly
exit off the Delmarva coast Wednesday afternoon. Canadian high
pressure builds into the region on Thursday and should continue
to be the primary influence on our weather into early next week.
Two low pressure systems should be near the Gulf coast states
this weekend and eventually turn northeast early next week,
possibly affecting our weather around Tuesday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Severe Thunderstorm Watch 464 is in effect until midnight for
all our eastern Pennsylvania counties except Delaware and
Philadelphia, as well as the New Jersey counties of Sussex,
Warren, Morris and Hunterdon. It has been expanded into central
and southwestern New Jersey and the far upper Delmarva.
Showers and thunderstorms were in northeastern Maryland,
eastern Pennsylvania and northern New Jersey around 10:15 PM.
The convection will continue to progress eastward. Wind damage,
hail and heavy rain have occurred in parts of eastern
Pennsylvania and northwestern New Jersey.
The convection is forecast to weaken overnight as conditions
stabilize. The sky is expected to remain mostly cloudy with
perhaps some patchy fog where any heavy rain falls.
Low temperatures are anticipated to be in the middle and upper
60s in the Poconos and far northern New Jersey and in the lower
and middle 70s elsewhere in our forecast area.
The wind should favor the southwest and west overnight becoming
northwest around daybreak with the arrival of a cold front.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Any ongoing showers and thunderstorms near the coast will
slowly move eastward towards the waters through the afternoon as
the cold front continues its surge eastward. Humidity should
fall to more comfortable levels later in the day, more so by
evening as a secondary front pushes through the region.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
500 MB: a -2SD trough begins the long term period in the Great
Lakes region, then weakens slightly as it moves into the
northeast Friday- Monday. Thereafter, we will monitor the
northeastward progress of what should be a split flow low of
tropical origins, having moved ashore along the Gulf Coast by
early next week.
Temperatures: Calendar day averages Thursday...near or slightly
below normal, then 2 to 6 degrees below normal daily Friday-
Tuesday.
Forecast basis: a 50 50 blend of 12z/22 GFS/NAM MOS was used
Wednesday night-Thursday night, then the 12z/22 GFS MEXMOS was
applied Friday and thereafter the 15z/22 WPC D4-8 gridded
elements of max/min T, 12 hr POP 6 hrly dew/wind/sky.
Wednesday night...Fair and more seasonable with light wind and
possible patchy countryside fog.
Thursday...Scattered light showers possible late Thursday in e
PA with considerable afternoon cloudiness.
Friday-Monday...High pressure shifts southeastward into the
Great Lakes Thursday through Saturday,then eastward into
southeastern Canada/Northeast U.S. Sunday and Monday. This
expansive high will control our regional weather pattern across
the Mid Atlantic during this time. The trough aloft could result
in a shower north of I-78 Friday afternoon and there should be
considerable cloudiness at that time. Otherwise, for now, good
weather is predicted.
Tuesday...WAA overrunning clouds, if not rain, from a potential
tropical remnant moving northeastward from the Gulf coast.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Showers and thunderstorms will continue to move across our
region through 0600Z with lingering showers anticipated late
tonight into perhaps Wednesday morning.
Conditions will vary between VFR and MVFR overnight with
localized IFR in precipitation. Clearing and VFR conditions
are expected for Wednesday.
A southwest wind around 8 to 10 knots with gusts near 20 knots
is expected to become west at 5 to 10 knots overnight, then
northwest at 5 to 10 knots for Wednesday.
Outlook...
Wednesday night...VFR except possible mvfr or ifr fog patches
toward dawn Thursday with nearly calm wind.
Thursday through Sunday...VFR. Generally light winds from the N
or NW, possibly becoming N-NE on Saturday and Sunday. small
chance of a light shower vicinity KABE/KTTN/KRDG Thursday
afternoon and Friday afternoon.
&&
.MARINE...
Strengthening southerly flow is allowing seas to gradually
build, which should peak around 3 to 6 feet across the ocean
waters and 3 to 4 feet across the Delaware Bay. Strongest gusts
are expected this evening around 25-30 kt, and will gradually
diminish overnight. Seas will gradually subside into Wednesday
as a cold front moves through the area and the pressure gradient
begins to subside.
There will be a chance of showers and thunderstorms tonight
into tomorrow afternoon. These storms may locally reduce
visibility and produce wind gusts to near gale-force.
Outlook...
Wednesday night through Saturday...Winds and seas below SCA
criteria.
Sunday...For no SCA headline but chance that northeast flow
will increase and cause hazardous seas to develop along the S NJ
and DE coasts Sunday (5 feet).
RIP CURRENTS...
Wednesday... Low risk, possibly bordering moderate based on
what develops this evening for residual effects carrying into
Wednesday.
&&
.CLIMATE...
Atlantic City and Allentown were within 2F of record today.
Around 91F for a max T.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ430-431-
450>455.
&&
Synopsis...Drag
Near Term...Iovino
Short Term...99
Long Term...Drag
Aviation...Drag/Iovino
Marine...Drag/99
Climate...DragHazardous Weather Outlook National Weather Service Mount Holly NJ 1108 PM EDT Tue Aug 22 2017 DEZ002-003-MDZ012-015-019-020-NJZ001-007-013-020>023-PAZ054-055- 060>062-240315- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren- Western Monmouth-Ocean-Cumberland-Atlantic-Cape May-Carbon-Monroe- Berks-Lehigh-Northampton- 1108 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-MDZ008-NJZ008>010-012-015>019-027-PAZ070-071-101>106-240315- New Castle-Cecil-Morris-Hunterdon-Somerset-Middlesex-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Southeastern Burlington- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1108 PM EDT Tue Aug 22 2017 ...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ004-NJZ014-024>026-240315- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1108 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-240315- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1108 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
08/22/2017 HUNTERDON NJ COUNTY OFFICIAL
TREE DOWN ONTO A CAR. NO INJURIES REPORTED. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1701526
GORSEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG FRANKLIN TWP 40.85N 75.67W
08/22/2017 CARBON PA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN . TIME ESTIMATED FROM RADAR.
0745 PM TSTM WND DMG WALCKSVILLE 40.87N 75.66W
08/22/2017 CARBON PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG LONG RUN ROAD IN FRANKLIN
TOWNSHIP. TIME ESTIMATED FROM RADAR.
0805 PM TSTM WND DMG BETHEL TWP 40.48N 76.33W
08/22/2017 BERKS PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN.
0830 PM LIGHTNING SHOEMAKERSVILLE 40.50N 75.97W
08/22/2017 BERKS PA FIRE DEPT/RESCUE
HOUSE STRUCK BY LIGHTNING ON REBER STREET. SMOKE
VISIBLE.
0830 PM TSTM WND DMG PERRY TWP 40.51N 75.94W
08/22/2017 BERKS PA TRAINED SPOTTER
TREES DOWN WITH SOME BLOCKING ROADS. TIMES ESTIMATED
FROM RADAR.
0830 PM TSTM WND DMG BARTONSVILLE 41.01N 75.28W
08/22/2017 MONROE PA 911 CALL CENTER
TREES DOWN IN SEVERAL LOCATIONS IN MONROE COUNTY. TIME
ESTIMATED FROM RADAR.
0834 PM TSTM WND DMG EAST PENN TWP 40.77N 75.75W
08/22/2017 CARBON PA 911 CALL CENTER
SOME TREES BLOWN DOWN. TIME ESTIMATED FROM RADAR.
0845 PM LIGHTNING SLATINGTON 40.75N 75.62W
08/22/2017 LEHIGH PA SOCIAL MEDIA
ROOF FIRE CAUSED BY A LIGHTNING STRIKE AT A HOUSE IN
SLATINGTON. FLAMES VISIBLE.
0845 PM TSTM WND DMG 3 W FLEETWOOD 40.46N 75.88W
08/22/2017 BERKS PA TRAINED SPOTTER
TREES SNAPPED AND SOME UPROOTED.
0850 PM HAIL KUTZTOWN 40.52N 75.78W
08/22/2017 M0.75 INCH BERKS PA SOCIAL MEDIA
0850 PM TSTM WND DMG LEHIGH TWP 40.75N 75.54W
08/22/2017 NORTHAMPTON PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.
0850 PM TSTM WND GST KUTZTOWN 40.52N 75.78W
08/22/2017 E50 MPH BERKS PA SOCIAL MEDIA
THUNDERSTORM WIND GUSTS ESTIMATED TO AROUND 50 MPH.
0903 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
08/22/2017 M47 MPH LEHIGH PA ASOS
0910 PM TSTM WND DMG BANGOR 40.87N 75.21W
08/22/2017 NORTHAMPTON PA COUNTY OFFICIAL
SOME TREES DOWN. TIME ESTIMATED FROM RADAR.
0930 PM LIGHTNING EXETER TWP 40.31N 75.84W
08/22/2017 BERKS PA COUNTY OFFICIAL
HOUSE STRCK BY LIGHTNING ON LILAC LANE WITH ODOR OF
SOMETHING BURNING INSIDE THE RESIDENCE.
0932 PM TSTM WND GST EXETER TWP 40.31N 75.84W
08/22/2017 E60 MPH BERKS PA SOCIAL MEDIA
0935 PM TSTM WND DMG ALEXANDRIA TWP 40.59N 75.03W
08/22/2017 HUNTERDON NJ COUNTY OFFICIAL
TREE AND WIRES DOWN AND ON FIRE. TIMES ESTIMATED FROM
RADAR.
0945 PM TSTM WND DMG HOLLAND TWP 40.60N 75.13W
08/22/2017 HUNTERDON NJ COUNTY OFFICIAL
TREES DOWN AND WIRES SPARKING ON MILFORD WARREN GLEN
ROAD. TIMES ESTIMATED FROM RADAR.
0953 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
08/22/2017 HUNTERDON NJ COUNTY OFFICIAL
TREE DOWN ONTO A CAR. NO INJURIES REPORTED. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1701519 PHI1701509 PHI1701508 PHI1701511 PHI1701517
PHI1701523 PHI1701520 PHI1701515 PHI1701516 PHI1701510 PHI1701512
PHI1701513 PHI1701518 PHI1701514 PHI1701524 PHI1701525 PHI1701521
PHI1701522 PHI1701526
GORSEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL CEDARVILLE 40.23N 75.67W
08/22/2017 E0.88 INCH CHESTER PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1701527
SFJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
08/22/2017 M1.60 INCH MONTGOMERY PA TRAINED SPOTTER
FELL IN ABOUT 30 MIN.
&&
EVENT NUMBER PHI1701528
SFJPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG FRANKLIN TWP 40.85N 75.67W
08/22/2017 CARBON PA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN . TIME ESTIMATED FROM RADAR.
0745 PM TSTM WND DMG WALCKSVILLE 40.87N 75.66W
08/22/2017 CARBON PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG LONG RUN ROAD IN FRANKLIN
TOWNSHIP. TIME ESTIMATED FROM RADAR.
0805 PM TSTM WND DMG BETHEL TWP 40.48N 76.33W
08/22/2017 BERKS PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN.
0830 PM LIGHTNING SHOEMAKERSVILLE 40.50N 75.97W
08/22/2017 BERKS PA FIRE DEPT/RESCUE
HOUSE STRUCK BY LIGHTNING ON REBER STREET. SMOKE
VISIBLE.
0830 PM TSTM WND DMG PERRY TWP 40.51N 75.94W
08/22/2017 BERKS PA TRAINED SPOTTER
TREES DOWN WITH SOME BLOCKING ROADS. TIMES ESTIMATED
FROM RADAR.
0830 PM TSTM WND DMG BARTONSVILLE 41.01N 75.28W
08/22/2017 MONROE PA 911 CALL CENTER
TREES DOWN IN SEVERAL LOCATIONS IN MONROE COUNTY. TIME
ESTIMATED FROM RADAR.
0834 PM TSTM WND DMG EAST PENN TWP 40.77N 75.75W
08/22/2017 CARBON PA 911 CALL CENTER
SOME TREES BLOWN DOWN. TIME ESTIMATED FROM RADAR.
0845 PM LIGHTNING SLATINGTON 40.75N 75.62W
08/22/2017 LEHIGH PA SOCIAL MEDIA
ROOF FIRE CAUSED BY A LIGHTNING STRIKE AT A HOUSE IN
SLATINGTON. FLAMES VISIBLE.
0845 PM TSTM WND DMG 3 W FLEETWOOD 40.46N 75.88W
08/22/2017 BERKS PA TRAINED SPOTTER
TREES SNAPPED AND SOME UPROOTED.
0850 PM HAIL KUTZTOWN 40.52N 75.78W
08/22/2017 M0.75 INCH BERKS PA SOCIAL MEDIA
0850 PM TSTM WND DMG LEHIGH TWP 40.75N 75.54W
08/22/2017 NORTHAMPTON PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.
0850 PM TSTM WND GST KUTZTOWN 40.52N 75.78W
08/22/2017 E50 MPH BERKS PA SOCIAL MEDIA
THUNDERSTORM WIND GUSTS ESTIMATED TO AROUND 50 MPH.
0903 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
08/22/2017 M47 MPH LEHIGH PA ASOS
0910 PM TSTM WND DMG BANGOR 40.87N 75.21W
08/22/2017 NORTHAMPTON PA COUNTY OFFICIAL
SOME TREES DOWN. TIME ESTIMATED FROM RADAR.
0930 PM LIGHTNING EXETER TWP 40.31N 75.84W
08/22/2017 BERKS PA COUNTY OFFICIAL
HOUSE STRCK BY LIGHTNING ON LILAC LANE WITH ODOR OF
SOMETHING BURNING INSIDE THE RESIDENCE.
0932 PM TSTM WND GST EXETER TWP 40.31N 75.84W
08/22/2017 E60 MPH BERKS PA SOCIAL MEDIA
0935 PM TSTM WND DMG ALEXANDRIA TWP 40.59N 75.03W
08/22/2017 HUNTERDON NJ COUNTY OFFICIAL
TREE AND WIRES DOWN AND ON FIRE. TIMES ESTIMATED FROM
RADAR.
0945 PM TSTM WND DMG HOLLAND TWP 40.60N 75.13W
08/22/2017 HUNTERDON NJ COUNTY OFFICIAL
TREES DOWN AND WIRES SPARKING ON MILFORD WARREN GLEN
ROAD. TIMES ESTIMATED FROM RADAR.
0953 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
08/22/2017 HUNTERDON NJ COUNTY OFFICIAL
TREE DOWN ONTO A CAR. NO INJURIES REPORTED. TIME
ESTIMATED FROM RADAR.
1010 PM TSTM WND DMG 1 S MORRISTOWN 40.78N 74.48W
08/22/2017 MORRIS NJ DEPT OF HIGHWAYS
TREE BLOWN DOWN ON 287. TIME ESTIMATED FROM RADAR.
1015 PM HAIL CEDARVILLE 40.23N 75.67W
08/22/2017 E0.88 INCH CHESTER PA TRAINED SPOTTER
1032 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
08/22/2017 M1.60 INCH MONTGOMERY PA TRAINED SPOTTER
FELL IN ABOUT 30 MIN.
&&
EVENT NUMBER PHI1701519 PHI1701509 PHI1701508 PHI1701511 PHI1701517
PHI1701523 PHI1701520 PHI1701515 PHI1701516 PHI1701510 PHI1701512
PHI1701513 PHI1701518 PHI1701514 PHI1701524 PHI1701525 PHI1701521
PHI1701522 PHI1701526 PHI1701529 PHI1701527 PHI1701528
SFJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLOOD EAST GREENVILLE 40.41N 75.51W
08/22/2017 MONTGOMERY PA TRAINED SPOTTER
FLOODING REPORTED ON ONE PART OF KUTZTOWN ROAD.
&&
EVENT NUMBER PHI1701530
SFJThe Philadelphia radar (KDIX), 99 km away, was scanning. The volume nearest the first event began at 03:11 UTC.
1 thunderstorm wind. Local standard time, as filed.
A tree was taken down by thunderstorm winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2017Every state in 2017This day in weather historyWarnings in Delaware, August 2017
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 709235.